... caused by 2 yrs of being given too strong a dose of Latuda? I was started on 80mg worked fine until weight loss surgery. Doc increased dose to 160 because i was unable to eat solid food for a time and she said i was not recieving full dose of 80mg. Dosage was never lowered when i was able to eat the necessary calories. I remained on the higher dose until my current pcp realized i could not control the movement in my face and neck any longer. Im not trying to bash the med provider she had no idea at the time. Latuda was fairly new on the market then. Even the pharmacy that filled my prescription every month during that time had not heard of this possible side effect.
Sorry to hear about your movement disorder caused by Latuda. You should report it to the FDA. Latuda has been known to cause movement disorders in patients. It started showing up not too long after the Med came on to the market. Most all antipsychotics have the potential to cause movement disorders. Apparently your doctor was not following the reports from other patients or reports on the internet.
If you are trying to find something for bi-polar, I have heard that Lamictal works well. But this is something to talk to your doctor about.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2012 • 1 answer
Posted 7 Jul 2013 • 2 answers
Posted 20 May 2015 • 2 answers
Posted 21 Jun 2015 • 1 answer
Hello I'm currently taking Latuda 60mgs and I've started to shake and get spasm like movement in my?
Posted 17 Aug 2016 • 0 answers